Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On groups with no regular orbits on the set of subsets

This is a preview of subscription content, log in to check access.


  1. [1]

    László Babai, On the order of uniprimitive permutation groups. Ann. Math.113, 553–568 (1981).

  2. [2]

    László Babai, On the order of doubly transitive permutation groups. Invent. Math.65, 473–484 (1982).

  3. [3]

    Peter J. Cameron, Finite permutation groups and finite simple groups. Bull. London Math. Soc.13, 1–22 (1981).

  4. [4]

    N. F. J. Inglis, On orbit equivalent permutation groups. Arch. Math.43, 297–300 (1984).

  5. [5]

    Johannes Siemons andAscher Wagner, On finite permutation groups with the same orbits on unordered sets, to appear.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Cameron, P.J., Neumann, P.M. & Saxl, J. On groups with no regular orbits on the set of subsets. Arch. Math 43, 295–296 (1984). https://doi.org/10.1007/BF01196649

Download citation


  • Regular Orbit